# SDR YENA20130803170

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 15,066 hours, 8,917 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO BLEED 2 LEAK EICAS MESSAGE DURING CLIMB OUT.  RUN QRH PROCEDURES AND MESSAGE EXTINGUISHED.  PERFORMED FIM TASK 36-21-00-810-803-A, FOLLOW CH 1 SHORT CONDITION AT 1630 FOUND ODS LOOP INSULATION POSITIONED IMPROPERLY. REPOSITIONED INSULATION IAW AMM 36-21-42. CH 2 OVERHEAT COND AT 1802 PERFORMED EC NO E13-515-01 DUE TO DAMAGED PRECOOLER SEAL ON RT ENGINE.
